Vladimir Bogachev
Vladimir Bogachev
Lomonosov Moscow State University and National Research University Higher School of Economics
Bestätigte E-Mail-Adresse bei hse.ru
Titel
Zitiert von
Zitiert von
Jahr
Measure theory
VI Bogachev
Springer Science & Business Media, 2007
23102007
Gaussian measures
VI Bogachev
American Mathematical Soc., 1998
12741998
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
2772001
Differentiable measures and the Malliavin calculus
VI Bogachev
American Mathematical Soc., 2010
2272010
The Ricci flow: techniques and applications
B Chow, SC Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, ...
American Mathematical Society, 2007
2142007
Gaussian measures, volume 62 of Mathematical Surveys and Monographs
VI Bogachev
American Mathematical Society, Providence, RI 348, 355, 1998
2131998
Fokker-Planck-Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Soc., 2015
1922015
The Monge-Kantorovich problem: achievements, connections, and perspectives
VI Bogachev, AV Kolesnikov
Russian Mathematical Surveys 67 (5), 785-890, 2012
1632012
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1371995
Generalized Mehler semigroups and applications
VI Bogachev, M Röckner, B Schmuland
Probability theory and related fields 105 (2), 193-225, 1996
1191996
Differentiable measures and the Malliavin calculus
VI Bogachev
Journal of Mathematical Sciences 87 (4), 3577-3731, 1997
1131997
Elliptic and parabolic equations for measures
VI Bogachev, NV Krylov, M Röckner
Russian Mathematical Surveys 64 (6), 973, 2009
1072009
Analytic properties of infinite-dimensional distributions
VI Bogachev, OG Smolyanov
Russian Mathematical Surveys 45 (3), 1-104, 1990
941990
Triangular transformations of measures
VI Bogachev, AV Kolesnikov, KV Medvedev
Sbornik: Mathematics 196 (3), 309, 2005
912005
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
VI Bogachev, M Röckner
Teoriya Veroyatnostei i ee Primeneniya 45 (3), 417-436, 2000
862000
On uniqueness of invariant measures for finite‐and infinite‐dimensional diffusions
S Albeverio, V Bogachev, M Röckner
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
851999
On parabolic equations for measures
VI Bogachev, G Da Prato, M Röckner
Communications in Partial Differential Equations 33 (3), 397-418, 2008
812008
Personal productivity with information technology
GB Davis, JD Naumann
McGraw-Hill/Irwin, 1997
741997
Elliptic regularity and essential self-adjointness of Dirichlet operators on
VI Bogachev, NV Krylov, M Röckner
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (3), 451-461, 1997
731997
Uniqueness of solutions to weak parabolic equations for measures
VI Bogachev, G Da Prato, M Röckner, W Stannat
Bulletin of the London Mathematical Society 39 (4), 631-640, 2007
712007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20